# SDR ASAA2017030920111

- Difficulty date: March 9, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 5,024 hours, 1,724 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATEED ON RECALL, LIGHT EXTINGUISHED ON RESET.  ACFT GROUNDED.   BITE TEST OF ZONE TEMP CONTROLLERS SHOWS NO FAULTS. REPLACED LEFT RAM AIR INLET ACTUATOR. ALL OPS NORMAL IAW AMM 21-51-21.
